MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? FATHOM? SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? FATHOM? SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001184550
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported detachment occurred.The target lesion was located in the peripheral artery.A renegade hi-flo fathom system was selected for use.During preparation, the catheter appeared frayed at the tip upon opening of the package.The procedure was completed with alternate device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported detachment occurred.The stenosed target lesion was located in the peripheral artery.A 16 180cm renhf 135cm 20 preload fathom was selected for use.During the preparation, the catheter appeared frayed at the tip upon opening of the package.The procedure was completed with alternate device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the renegade hi flo microcatheter was returned to our post market quality assurance laboratory.During visual inspection it was found that the catheter's outer shaft was separated 3cm from the strain relief.Multiple kinks were also found on the catheter.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported complaint.

Brand Name
RENEGADE? HI-FLO? FATHOM? SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23381328
Report Number2124215-2025-74131
Device Sequence Number8790636
Product Code KRA
UDI-Device Identifier08714729790860
UDI-Public(01)08714729790860(17)280325(10)36162013
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001184550
Device Catalogue NumberM001184550
Device Lot Number0036162013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown